Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ C$-cyclical monotonicity as a sufficient criterion for optimality in the multimarginal Monge-Kantorovich problem


Author: Claus Griessler
Journal: Proc. Amer. Math. Soc. 146 (2018), 4735-4740
MSC (2010): Primary 49K30, 28A35
DOI: https://doi.org/10.1090/proc/14129
Published electronically: July 23, 2018
MathSciNet review: 3856141
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes that a generalization of $ c$-cyclical monotonicity from the Monge-Kantorovich problem with two marginals gives rise to a sufficient condition for optimality also in the multimarginal version of that problem. To obtain the result, the cost function is assumed to be bounded by a sum of integrable functions. The proof rests on ideas from martingale transport.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 49K30, 28A35

Retrieve articles in all journals with MSC (2010): 49K30, 28A35


Additional Information

Claus Griessler
Affiliation: Institut für Stochastik und Wirtschaftsmathematik, Technische Universität Wien, 1040 Wien, Austria

DOI: https://doi.org/10.1090/proc/14129
Keywords: Cyclical monotonicity, mass transport
Received by editor(s): October 16, 2016
Received by editor(s) in revised form: January 12, 2018
Published electronically: July 23, 2018
Additional Notes: This work was financially supported through FWF-projects Y782 and P26736
Communicated by: Zhen-Qing Chen
Article copyright: © Copyright 2018 American Mathematical Society